It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-12-2011, 11:30 AM   #1
Newbie
(female)
 
Join Date: Apr 2011
Location: Michigan
Posts: 7
3anglewhispers HB User
Weaning symptoms

I am new here, and was diagnosed about two months ago with addisons. My cortisol levels were too high on my current dose of hydrocortisone, and I started retaining fluid. The doctor wants me to wean down from 40mg a day to 30mg. I went from taking 20mg in am and afternoon, to taking 20mg in am, and 15 mg in afternoon. My energy level is fine, I have just had the stomach upset. Not vomiting, just intermittent nausea, and some cramping. It is not nearly anything like it was before my diagnosis, but I am also new and just not sure. There is sure to be some adjustment by the body I am sure. Any tips mor insight? I am bound and determined to get this thing under wraps. I have been so sick for so long, and the improvement has been so great...just don't want to go back.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!